The effect of complex models of externalities on estimated optimal tolls

Shepherd, SP (2008) The effect of complex models of externalities on estimated optimal tolls. Transportation, 35 (4). 559 - 577 . ISSN 0049-4488

Abstract

Metadata

Authors/Creators:
  • Shepherd, SP
Keywords: externalities, complex models, optimal tolls
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 30 Jan 2012 11:01
Last Modified: 16 Sep 2016 14:14
Published Version: http://dx.doi.org/10.1007/s11116-007-9157-1
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s11116-007-9157-1

Share / Export

Statistics